홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1
2008 International Workshop on Dynamical System and Realted Topics
(2008 / vol.10 / no.2)
Almost periodic solutions of nonlinear discrete Volterra equations with unbounded delay
Sung Kyu Choi , Namjip Koo
Pages. 27--32   



In this paper we study the existence of almost periodic solution for nonlinear
discrete Volterra equation with unbounded delay, as a discrete
version of the results for integro-differential equations.



1. Almost periodic sequences and difference equations
2. Discrete Volterra equations
3. Stabilities
4. Results



almost periodic solution, difference Volterra equation with unbounded delay, total stability, asymptotic stability, disturbances from hull, asymptotically almost periodic solution



39A11, 39A10